Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quadratic functions and $GF(q)$-groups


Authors: Christopher Parker and Peter Rowley
Journal: Proc. Amer. Math. Soc. 125 (1997), 2227-2237
MSC (1991): Primary 20Exx, 20Fxx
MathSciNet review: 1423329
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Properties of $GF(q)$-groups are reformulated in terms of quadratic functions and pre-semifields. As a consequence, counter-examples to some earlier results are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20Exx, 20Fxx

Retrieve articles in all journals with MSC (1991): 20Exx, 20Fxx


Additional Information

Christopher Parker
Affiliation: School of Mathematics and Statistics, University of Birmingham, Edgbaston, Birmingham B15 2TT, United Kingdom
Email: cwp@for.mat.bham.ac.uk

Peter Rowley
Affiliation: Department of Mathematics, University of Manchester Institute of Science and Technology, P.O. Box 88, Manchester M60 1QD,United Kingdom
Email: Peter.Rowley@umist.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04137-3
PII: S 0002-9939(97)04137-3
Received by editor(s): February 20, 1996
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1997 American Mathematical Society